# SDR USAABB04053

- Difficulty date: June 18, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP331200ER
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PIT - FLT 642 - EN ROUTE, RIGHT IDG WAS DISCONNECTED AND THE APU WAS OPERATING.  CREW RECEIVED THE E/M 'APU OIL QTY.'  FLIGHT DIVERTED TO PIT AND LANDED.  UPON LANDING, THE APU PERFORMED AN AUTO SHUTDOWN.  MAINTENANCE REPLACED SEVERAL PARTS, HOWEVER THE APU CONTINUED TO FAULT DUE TO LOW OIL QUANTITY.  THE APU WAS REPLACED.  (M)
